# SDR AMTA200600396

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 0105176
- Condition: Unserviceable
- Location: Apu
- Part time: 13,708 hours, 4,140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NO START, FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED APU STARTER IAW AMM.  (K)
